MathSciNet Relay Station
MathSciNet bibliographic data
MR2022368 (2005m:33005) 33C05 (30F35 33C80)
Ichikawa, Takashi; Yoshida, Masaaki On Schottky groups arising from the hypergeometric equation with imaginary exponents. Proc. Amer. Math. Soc. 132 (2004), no. 2, 447–454 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement